Open Access
Translator Disclaimer
January 2018 A rigidity of equivariant holomorphic maps into a complex Grassmannian induced from orthogonal direct sums of holomorphic line bundles
Isami Koga
Osaka J. Math. 55(1): 165-176 (January 2018).

Abstract

In the present paper, we study holomorphic maps induced from orthogonal direct sums of holomorphic line bundles over a compact simply connected homogeneous Kähler manifold into a complex Grassmannian. Then we show if such maps are equivariant, then they are unique up to complex isometry.

Citation

Download Citation

Isami Koga. "A rigidity of equivariant holomorphic maps into a complex Grassmannian induced from orthogonal direct sums of holomorphic line bundles." Osaka J. Math. 55 (1) 165 - 176, January 2018.

Information

Published: January 2018
First available in Project Euclid: 11 January 2018

zbMATH: 06848746
MathSciNet: MR3744978

Subjects:
Primary: 53C24 , 53C30 , 53C40

Rights: Copyright © 2018 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.55 • No. 1 • January 2018
Back to Top